# SDR 97ZZZX1401

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Dirty
- Location: Rt Spoiler
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - FLT 676 - RT ROLL SPOILER DOES NOT INDICATE ROLL.  VISUAL CHECK INDICATES NORMAL SPOILER OPERATION.  CLEANED RT ROLL SPOILER POTENTIOMETER CANNON PLUG, OP CKS GOOD.
